Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Diabetes, have exceptionally high blood sugar level post intake of morning after pill. Is this common?

I took the morning after pill yesterday and since then, my blood sugars have been exceptionally high - I m a type one diabetic. Is this a common effect?
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

You are a Type I diabetes.
Your blood sugar got high after oral contraceptive pills.
There is a strong association between blood sugar and oral contraceptive pills.
The blood sugar may go slightly high but not to the extend your reporting.
But monitoring of blood sugar is important when taking OCP.
The problem is manageable.
Answered: Sun, 5 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor